# SDR 05FDEA04360

- Difficulty date: December 16, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48311
- Aircraft time: 44,808 hours, 13,797 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Mechanism
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM SBKP ALL 4 RED GEAR LIGHTS REMAINED ILLUMINATED AT BOTH PILOTS AND FLT ENG POSITIONS.  RAN RED TABS, CYCLED GEAR PER CHECKLIST.  ALL 4 RED LIGHTS REMAINED ON.  SLOWED A/C TO 210 KNOTS (15DEG./EXT) RECYCLED GEAR AGAIN ALL 4 RED LIGHTS EXTINGUISHED.   CONTINUED TO MEM.  PERFORMED OPS CHECK OF POSITION AND WARNING SYSTEM.  GEAR CONTROL HANDLE "STICKY" AND CONTAMINATED WITH DEBRIS.  WHEN HANDLE WAS PULLED STRAIGHT OUT INDICATION WOULD NOT CHANGE FROM GREEN TO RED.  PERFORMED CLEANING AND LUBE OF LANDING CONTROL MECHANISM DC-10-30 MM 32-31-02-7.  PERFORMED OPS CHECK AGAIN.  CHECKS GOOD.
